MathSciNet Relay Station
MathSciNet bibliographic data
MR2680037 (2011k:47108) 47H10 (47H09 47N20 65J15)
Djebali, Smaïl; Hammache, Karima Fixed point theorems for nonexpansive maps in Banach spaces. Nonlinear Anal. 73 (2010), no. 10, 3440–3449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement